i have really been having a problem for a few weeks and reading this made me take stock of all my meds so i could see if anything might be fighting the genaric tramodol iv started. .it was then that i realized i have not had my anti depressents for a few weeks. .
this could explain how messed up iv been in many ways for the last little bit
i know i have sleep apnea but am to clostraphobic to wear the mask. . but use the relaxation cd's i have all the time. .
thanks again for helping me out of my duh moment. . lol
mimi i have tried this and have not found any effect. . . but being italian i talk with my hands so much i probably never give it time. . lol. . friends of mine made me sit on my hands one night and they say its the quietest iv ever been. . lol. .
and im willing to give the choclate a try. . lol. . that 1 sounds good. . lol
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.